toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Shalóm, D. E.; Reparáz, S.; Pastoriza, H. openurl 
  Title Finite Josephson junction arrays with open boundaries in magnetic field: Ground state energy and first critical field Type Journal Article
  Year 2004 Publication The European Physical Journal B – Condensed Matter Abbreviated Journal  
  Volume 40 Issue Pages 409-413  
  Abstract We have investigated the size dependence of the ground state energy as a function of the magnetic field in Josephson junction arrays with open boundaries. We present a simple rings model that reproduces with great confidence the size and field dependence of the energy of the system obtained by numerical simulation of the Hamiltonian. From these results we obtained the size dependence of the first penetration field, where the one-vortex state becomes favorable compared to the zero-vortex state.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number BT @ hernan @ shalom04b Serial 44  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: